I'm sorry you're having trouble.
I'm wondering if they also added epinephrine into the cortisone shots - they sometimes do - I think it has to do with it not only helping to avoid bleeding, but also to help make the outer tissues "swell" so that they can avoid blood vessels, nerves, etc., with the shot. The epi certainly could cause your heart to race and could even cause you to be nauseas.
I've never had cortisone shots in my nose, but have had them in joints before and my personal experience with them is that the cortisone itself, because it's a steroid, tends to make me a bit hyper and nauseas. The first couple of days after the shots have always been the worst for me and then these symptoms start to wind down.
I would give it a day or so and see if you start feeling better as the cortisone starts to work and get distributed. However, if you continue to have these symptoms or they get worse, I would not hesitate to either go to your doctor or the nearest ER and have things checked out just to be on the safe side. If you do end up going, be sure to mention to them about the shots.
thanks geminigirl...feeling better today but had a bad night...I hope it just wers off as you said in a couple of days...heart rate subsided too..